# SDR AALA202405221424

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 32,145 hours, 13,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT THAT THE FORWARD ENTRY DOOR GIRT BAR EXTREMELY DIFFICULT TO ARM. TOOK TWO FLIGHT ATTENDANTS TO ARM THE GIRT BAR. REMOVED SLIDE ASSEMBLY RESTORED GIRT BAR SKIRT AND REINSTALLED ASSEMBLY. FUNCATIONAL CHECK GOOD. PER AMM 25-66-00.
